Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stovetop

Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About stovetop

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1541 profile views
  1. can you post some pics? and how much is your treatment costing?
  2. wait, so what did you use on your scarring??/ fraxel or CO2...cuz my doc just told me about both of them and the CO2 is friggin expensive..he quoted me $5000 for the whole process..... isn't the co2 basically remove all your skin and let the collagen come back out...thats what doc said
  3. if you're only getting them every 6 months, you really have nothing to worry about...many of us have acne and pimples daily so for you, please don't depress yourself. as for treatment, i've been using Oxy 5%BP...it comes in a tube and is available at most drugstores...i find it works well...i use it only at night though...essentially what i think i have been doing wrong is using too little of the product...i now cover up the entire pimple area so that you can actually see it become white afte
  4. Ok, so i went to a specialist in skin care and he suggested that i do Gemini Laser to reduce my acne scarring. I've been off accutane for about 2 years now. He suggested 3 laser options: 1. Carbon Dioxide..which is crazy expensive ($5000 CDN total) but is effective. Unfortunately it has long lasting side effects (redness, etc for about 6 months) 2. Fraxel...he said it would cost me about $1000 for 4 treatments. 3. Gemini...suggested it's best for me b/c i have asian skin. its the least effe
  5. Ok, so i went to a specialist in skin care and he suggested that i do Gemini Laser to reduce my acne scarring. I've been off accutane for about 2 years now. He suggested 3 laser options: 1. Carbon Dioxide..which is crazy expensive ($5000 CDN total) but is effective. Unfortunately it has long lasting side effects (redness, etc for about 6 months) 2. Fraxel...he said it would cost me about $1000 for 4 treatments. 3. Gemini...suggested it's best for me b/c i have asian skin. its the least effe
  6. i'm getting bumps that are like acne that are on my thighs and my bum. i just recently got these about maybe 6 months ago but they got worst about 1 month ago...they are itchy and red and bumpy and really look like pimples but i'm not sure...i don't know if its because i'm dirty but i don't think i am....also, these are not hemmroids because they appear on my butt cheeks and thighs...not the actually butt hole...lol... also, when they go down and disappear, they leave brown marks on my thighs a
  7. Yes, it can come back..like it did with me I was on accuatne about 8 months ago for 4 months(1 month at 40mg/day, 3 months at 80mg/day)....NOw that i am off it, i have been getting some mild acne i would say about 2-3 every couple of weeks. However, i do have a lot of scarring and my face is red. I went back to my doc about 2 weeks ago, he said i should go on it again for 2 months at 80mg/day so i said yes and he gave me the prescription. HOWEVER, at home, i decided not to take it so i still
  8. My doc has prescribed me with a second dose of accutane (80mg/day for 2 months) I have been off it for about 8 months now. I was on it for 4 months (at 1 month 40mg/day and 3 months 80mg/day) I want to know if anyone has had to take a second dosage and if so, how was it? Did you experience massive breakouts and boils(cuz thats what I had first time around) and did you get all red and chapped lips again? Also how long were u on the second dose for? Any advice helps.
  9. i just went to my doc today and he said that i should go on another treatment of accutane (2 months at 80mg/day). I have been off accutane for 8 months now and i'm still getting 1or 2 pimples every couple of weeks. its not like the gigantic boils i used to have but i want to get scar treatments and the doc said that i should wait until i'm completely clear. i don't want to get accutane again cuz i really hated it the first time. he gave me the prescription but i'm debating whether to go on it ag
  10. So i took accutane about 1 year ago at 80mg/day for 4 months. I've been off it now for about 8 months and i went to see him again b/c i needed to do a follow up. I've been still getting acne(about 1 pimple every couple of weeks) and so he told me to go back on accutane for a second treatment for 2 months at 80mg/day. He said that in order to have scar treatments, i need to be completely acne free. However, the pimples are not really bothering me as much as my previous scarring and red marks are
  11. go topless. ....really..as a guy, i'm not offended. lol
  12. I have the identical problem as you. but i don't usually get it when i talk on the phone. i go all red on the cheeks and my face totally warms up. i just went to my doctor today and he said that the redness is caused by the enlarged blood vessels in the face caused by accutane. or something about the vessels in the face. I've been off it for 3 months now and i went to him because i was getting whiteheads on my chin. He told me to come back in one month(ie. my 4th month) because the effects of ta
  13. elsewhere, i haven't changed products. i'm using an orange coloured neutrogena cleaner at night only. i use water in the morning. i'm going to see my doctor tomorrow for a follow up and see if it could be a recurrence.
  14. I finished accutane(4 months total..3 of which was on 80mg/day) about 3 months ago. Now, i'm getting white acne "dots" on my face. The size is about an ink dot on a piece of paper and they don't get bigger than that. Its been appearing alot on my chin. ANyone know why? I get some on my cheeks. They basically look like mini pustules. I'm afraid this could be a reoccurence of my acne and i don't want to go on accutane again.
×